# SDR EIA2003043

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP @ STA 2280 to 2340, RIGHT SIDE, STRINGER 12, HAS CORROSION LIFTING SEALANT.   CORRECTIVE ACTION:   REPAIRED STRINGER 12, FAB'D DOUBLER, PRIMED AND SEALED PER B747 SRM 53-30-03, FIG 18, & 53-30-02, FIG 2.  REST OF LAP PER EO 53-747-1047-90 Rev B.
